Andres, Stephan Dominique and Hochstättler, Winfried - The game colouring number of powers of forests

dmtcs:1339 - Discrete Mathematics & Theoretical Computer Science, November 24, 2015, Vol. 18 no. 1
The game colouring number of powers of forests

Authors: Andres, Stephan Dominique and Hochstättler, Winfried

We prove that the game colouring number of the $m$-th power of a forest of maximum degree $\Delta\ge3$ is bounded from above by \[\frac{(\Delta-1)^m-1}{\Delta-2}+2^m+1,\] which improves the best known bound by an asymptotic factor of 2.


Source : oai:arXiv.org:1505.05718
Volume: Vol. 18 no. 1
Section: Graph Theory
Published on: November 24, 2015
Submitted on: November 24, 2015
Keywords: Mathematics - Combinatorics,05C15, 91A43, 05C05


Share

Browsing statistics

This page has been seen 502 times.
This article's PDF has been downloaded 996 times.